Traces for Function Spaces on Metric Measure Spaces
- Artikkeli I: Koskela, P., Soto, T., & Wang, Z. (2017). Traces of weighted function spaces : Dyadic norms and Whitney extensions. Science China Mathematics, 60 (11), 1981-2010. DOI: 10.1007/s11425-017-9148-6
- Artikkeli II: Koskela, Pekka; Wang, Zhuang (2019). Dyadic Norm Besov-Type Spaces as Trace Spaces on Regular Trees. Potential Analysis, First Online. DOI: 10.1007/s11118-019-09808-5
- Artikkeli III: P. Lahti, X. Li and Z. Wang, Traces of Newton-Sobolev, Haj lasz-Sobolev, and BV functions on metric spaces. Annali della Scuola normale superiore di Pisa - Classe di scienze (5), accepted. ArXiv:1911.00533.
- Artikkeli IV: Z. Wang, Characterization of trace spaces on regular trees via dyadic norms. Submitted. ArXiv:2004.03432.
MetadataShow full item record
- Väitöskirjat 
Showing items with similar title or keywords.
Arroyo, Ángel; Llorente, José G. (American Mathematical Society, 2019)A metric measure space (X, d, t) is said to satisfy the strong annular decay condition if there is a constant C > 0 such that for each x E X and all 0 < r < R. If do., is the distance induced by the co -norm in RN, we ...
Rajala, Kai; Rasimus, Martti; Romney, Matthew (Springer, 2021)We consider extensions of quasiconformal maps and the uniformization theorem to the setting of metric spaces X homeomorphic to R2R2. Given a measure μμ on such a space, we introduce μμ-quasiconformal maps f:X→R2f:X→R2, ...
Rajala, Tapio (Springer, 2021)We show that any bounded domain in a doubling quasiconvex metric space can be approximated from inside and outside by uniform domains.
Romney, Matthew (Academic Press, 2019)For all n ≥2, we construct a metric space (X, d)and a quasisymmetric mapping f:[0, 1]n→X with the property that f−1 is not absolutely continuous with respect to the Hausdorff n-measure on X. That is, there exists a Borel ...
Le Donne, Enrico; Rajala, Tapio; Walsberg, Erik (American Mathematical Society, 2018)We consider a general notion of snowflake of a metric space by composing the distance with a nontrivial concave function. We prove that a snowflake of a metric space X isometrically embeds into some finite-dimensional ...